Volume 9, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Automorphisms and abstract commensurators of 2–dimensional Artin groups

John Crisp

Geometry & Topology 9 (2005) 1381–1441
Bibliography
1 E Artin, Braids and permutations, Ann. of Math. $(2)$ 48 (1947) 643 MR0020989
2 P Bahls, Automorphisms of Coxeter groups, Trans. Amer. Math. Soc. 358 (2006) 1781 MR2186996
3 P Bahls, Strongly rigid even Coxeter groups, Topology Proc. 28 (2004) 19 MR2105446
4 N Brady, J P McCammond, B Mühlherr, W D Neumann, Rigidity of Coxeter groups and Artin groups, from: "Proceedings of the Conference on Geometric and Combinatorial Group Theory, Part I (Haifa, 2000)" (2002) 91 MR1950875
5 N Brady, J Crisp, Two-dimensional Artin groups with $\mathrm{CAT}(0)$ dimension three, from: "Proceedings of the Conference on Geometric and Combinatorial Group Theory, Part I (Haifa, 2000)" (2002) 185 MR1950878
6 M R Bridson, On the semisimplicity of polyhedral isometries, Proc. Amer. Math. Soc. 127 (1999) 2143 MR1646316
7 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer (1999) MR1744486
8 R Charney, J Crisp, Automorphism groups of some affine and finite type Artin groups, Math. Res. Lett. 12 (2005) 321 MR2150887
9 R Charney, M W Davis, The $K(\pi,1)$–problem for hyperplane complements associated to infinite reflection groups, J. Amer. Math. Soc. 8 (1995) 597 MR1303028
10 A M Cohen, L Paris, On a theorem of Artin, J. Group Theory 6 (2003) 421 MR2007739
11 C Droms, Isomorphisms of graph groups, Proc. Amer. Math. Soc. 100 (1987) 407 MR891135
12 N D Gilbert, J Howie, V Metaftsis, E Raptis, Tree actions of automorphism groups, J. Group Theory 3 (2000) 213 MR1753479
13 E Godelle, Parabolic subgroups of Artin groups of type FC, Pacific J. Math. 208 (2003) 243 MR1971664
14 E Godelle, Artin–Tits groups with CAT(0) Deligne complex, J. Pure Appl. Algebra 208 (2007) 39 MR2269827
15 H van der Lek, The homotopy type of complex hyperplane complements, PhD thesis, University of Nijmegen (1983)
16 G Moussong, Hyperbolic Coxeter groups, PhD thesis, Ohio State University (1988)
17 B Mühlherr, The isomorphism problem for Coxeter groups, from: "The Coxeter legacy", Amer. Math. Soc. (2006) 1 MR2209018
18 B Mühlherr, R Weidmann, Rigidity of skew-angled Coxeter groups, Adv. Geom. 2 (2002) 391 MR1941338
19 G A Niblo, L D Reeves, The geometry of cube complexes and the complexity of their fundamental groups, Topology 37 (1998) 621 MR1604899
20 L Paris, Artin groups of spherical type up to isomorphism, J. Algebra 281 (2004) 666 MR2098788
21 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. $(3)$ 71 (1995) 585 MR1347406